# SDR HEEA087025

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 1,539 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 406040406109
- Part serial: A1644
- Condition: Corroded
- Location: T/R Gearbox
- Part time: 536 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX CASE HAS EXCESSIVE CORROSION IN AREAS AROUND CHIP PLUG. TO BE SENT FOR CREDIT.
